MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 05/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient with a light adjustable lens in the left eye complained of blurry vision with lots of glare.Upon examination, a central island 2-3 mm in size was noted near the center of the lens, which is indicative of exposure to uv light.Upon follow-up it was noted that the patient was not compliant with uv spectacle wear.The lens was explanted on (b)(6) 2020 (rxsight became aware on 5/6/2020).The explanted lens was discarded at the site and will not be returned for evaluation.Device history record for the lens was reviewed.No issues were noted with the device history record.
 
Event or Problem Description
Patient with a light adjustable lens in the left eye complained of blurry vision with lots of glare.Upon examination, a central island 2-3 mm in size was noted near the center of the lens, which is indicative of exposure to uv light.Upon follow-up it was noted that the patient was not compliant with uv spectacle wear.The lens was explanted on (b)(6) 2020 (rxsight became aware on 5/6/2020).The explanted lens was discarded at the site.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo, ca
MDR Report Key10094278
Report Number3012712027-2020-00005
Device Sequence Number11647867
Product Code HQL
UDI-Device Identifier00818806020227
UDI-Public010081880602022717220930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001348
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2020
Initial Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR